# SDR SIMA201015205

- Difficulty date: May 30, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 14,081 hours, 12,096 cycles
- Engine: Rroyce AE3007A1
- Engine time: 22,141 hours, 20,222 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Nr 1
- Part time: 221,410 hours, 20,222 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3444 THE CREW REPORTED AN ODOR IN THE COCKPIT DURING TAKEOFF WITH THE PACKS ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 1 ENGINE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
